Stability of Singular Stochastic Systems With Markovian Switching
2011 (English)In: IEEE Transactions on Automatic Control, ISSN 0018-9286, E-ISSN 1558-2523, Vol. 56, no 2, 424-429 p.Article in journal (Refereed) Published
In recent years, singular hybrid systems have received considerable attention. However, few results are concerned with stability of singular hybrid stochastic systems. Based on a stability result for singular hybrid systems, this note studies mean-square stability of singular hybrid stochastic systems. It is found that the diffusions and the Markov chain may play important roles in system analysis in mean-square sense. As a special case, a criterion for mean-square stability of hybrid stochastic systems is developed by the frequency domain approach.
Place, publisher, year, edition, pages
2011. Vol. 56, no 2, 424-429 p.
Markovian switching, mean-square stability, singular systems, stochastic systems
Other Electrical Engineering, Electronic Engineering, Information Engineering Control Engineering
IdentifiersURN: urn:nbn:se:kth:diva-31008DOI: 10.1109/TAC.2010.2088850ISI: 000287084300022ScopusID: 2-s2.0-79951595289OAI: oai:DiVA.org:kth-31008DiVA: diva2:407266
QC 201103302011-03-302011-03-072012-03-22Bibliographically approved